# SDR 05FDEA01593

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-200
- Aircraft serial: 22935
- Aircraft time: 23,419 hours, 15,205 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 6998DEFG
- Condition: Leaking
- Location: Krueger Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOSS SYSTEM-A HYDRALICS IN FLIGHT.  COMPLETED QRH/RED TAB PROCEDURES. SYSTEM-A FLUID SHUTOFF SWITCHED CLOSED AT 1032, LANDED AT 1048.  *S/D*  REMOVED AND REPLACED A-HYD SYS PRESS FILTERS PER M/M 29-11-062-3, NO CONTAMINATION FOUND.  REMOVED AND REPLACED A-HYD SYS CASE DRAIN FILTERS PER M/M 29-11-041-2, NO CONTAMINATION FOUND.  REMOVED AND REPLACED NR 4 KRUEGER FLAP ACT PER M/M 27-81-022-4.  SERVICED HYD SYS-A PER M/M 12-12-000-2.
